# SDR MTNA20140518011

- Difficulty date: May 15, 2014
- Submitted: May 18, 2014
- Operation: Air carrier
- Aircraft: N811FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 29,104 hours, 31,151 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S53374000204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CREASE BEAM WEB PN S53374000204 CORRODED OUT OF LIMITS.  REPLACED WEB IAW SRM.
